MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET PLUS ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET PLUS ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800044
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the debridation of the wound started without issue but after one minute of functioning, the device made a little explosion and water started to come out through the hose that is introduced to the device.Then, the device gave a error warning signal and it did not work again.It did not get pressure and continuously released water through the hose.The procedure was completed with a smith and nephew back up device.No harm or injury reported.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.The information provided was reviewed, we have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Probable causes may be an obstruction, component failure, or connection issue.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.The complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
VERSAJET PLUS ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11263010
Report Number8043484-2021-00230
Device Sequence Number14278497
Product Code FQH
UDI-Device Identifier00040565124773
UDI-Public00040565124773
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K110958
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800044
Device Catalogue Number66800044
Device Lot Number50860912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1